Compatible and Incompatible Nonuniqueness Conditions for the Classical Cauchy Problem
Josef Diblík and
Christine Nowak
Abstract and Applied Analysis, 2011, vol. 2011, 1-15
Abstract:
In the first part of this paper sufficient conditions for nonuniqueness of the classical Cauchy problem , are given. As the essential tool serves a method which estimates the “distance†between two solutions with an appropriate Lyapunov function and permits to show that under certain conditions the “distance†between two different solutions vanishes at the initial point. In the second part attention is paid to conditions that are obtained by a formal inversion of uniqueness theorems of Kamke-type but cannot guarantee nonuniqueness because they are incompatible.
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/743815.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/743815.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:743815
DOI: 10.1155/2011/743815
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().